# SDR FDEA200910203619

- Difficulty date: October 20, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC15155537075T
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1277- 1287 LT CREASE BEAM CORRODED. REMOVED CREASE BEAM IAW SRM 51-40-02, FABRICATED NEW BEAM FROM MAT BAC1515-5537075T6511, IAW SRM 51-30-01,  INSTALLED CREASE BEAM STA 1180-1290,  LBL 60, IAW SRM 51-40-02, MAJOR REPAIR.
